Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the distribution of values of meromorphic functions


Author: Fred Gross
Journal: Trans. Amer. Math. Soc. 131 (1968), 199-214
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9947-1968-0220938-4
Addendum: Trans. Amer. Math. Soc. 136 (1969), 547.
MathSciNet review: 0220938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220938-4
Article copyright: © Copyright 1968 American Mathematical Society